Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diarrhoea. Taking Microgynon. Possible side-effects of medicine or hormonal changes?

hi! I was wondering if you could give me some advice. I started taking microgynon 2 days ago at around 11pm, and the day after I took it, or the following morning/mid-afternoon I got diarrhea . I was wondering if it actually is the intake of microgynon causing the diarrhea, as it is new hormones that are being put into my body?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

Microgynon is not known to cause loose motions.

Diarrhea is generally self containing disease.

You should increase your water intake, take light food.

You can take capsule of pre & probiotic daily for some days.

If there is no improvement, you should consult your Physician.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor